EconPapers    
Economics at your fingertips  
 

Functional asymptotic behavior of some random multilinear forms

Benoît Cadre

Stochastic Processes and their Applications, 1997, vol. 68, issue 1, 49-64

Abstract: From simple and natural assumptions, we study the functional asymptotic behavior in law of some random multilinear forms in martingale differences.

Keywords: Random multilinear forms Iterated stochastic integrals Weak convergence Uniform tightness property; p-variation of a martingale (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00017-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:68:y:1997:i:1:p:49-64

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:68:y:1997:i:1:p:49-64